# SDR SWIA200312401

- Difficulty date: August 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 15,762 hours, 22,428 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD WING, STATION 15, LOWER WING CLIP (MIDDLE) CRACKED AT FWD END. (DISCOVERED DURING C-CHECK INSPECTION)REMOVED AND REPLACED RIGHT OUTBOARD WING, STATION 15, LOWER WING MIDDLE CLIP WITH A SERVICEABLE UNIT IAW EMB SRM 51-40-01 & 51-40-02.
